I started taking Intuniv in addition to my Addrrall almost a month ago. I started to experience itchy skin around Thanksgiving week and thought it might just be dry skin. I’m now wondering if it’s the medication. Has anyone experienced this?
When i was prescribed intunive i had the itchy skin and with that after 3 months i had gained 30lbs, at first i thought the weight gain was due to not working during winter months, so when i resumed work in spring(landscaping) that is very physical, i noticed that my weight wasnt comng off as usual. I was maintaining my already heavy weight not losing. I stopped taking the intuniv and as i suspected my weight began going down. Side Effects i had are itchy skin, i even felt itchy inside my body that i couldnt scratch, and massive weight gain that wouldnt let me lose until i stopped the meds.
Viewing 2 reply threads
You must be logged in to reply to this topic. Login